# SDR IPXA2019011637919

- Difficulty date: January 2, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 17,555 hours, 10,845 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327052800000
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C FWD CARGO FLOOR PANEL 132MG IS DAMAGED IN SEVERAL AREAS. FABRICATED REPLACEMENT DAMAGED FWD CARGO FLOOR PANEL 132MG IAW EO A300-5320-16407-E APPENDIX C. (MAJOR)
